sexologist-icon

Periods delayed

Is white discharge increases when eating sysrone tablet or it indicates premenstrual periods bec i feel abdomen pain .
views-icons 33 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Periods delayed

doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist
Answered
Hello, Sysrone tablet does not increase white discharge, it induces menstruation. If problem persists, visit a gynecologist. You can also visit my clinic International Fertility Centre located in Green Park, New Delhi so that I can examine you better. You can mail me your contact details to reach you.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pritam Prakash Sulakhe Pune | Gynecologist/Obstetrician
Answered
no sysrone doesnt increase white discharge per say but as it induces periods, sometimes u can feel increased white discharge before periods.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S Bangalore | General Physician
Answered
Hi..... Periods can be delayed for a single cycle or it can be delayed in every cycle. If the delay is in only a single cycle, the most likely cause is a temporary cause like stress. If the periods are delayed but regular in every cycle, then the chances are that the woman has a naturally long menstrual cycle and that this delay in her periods is normal for her.... Consult Gynecologist.....
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO